Table of Contents
VLSI Design
Volume 9, Issue 4, Pages 385-396
http://dx.doi.org/10.1155/1999/84905

Inflow Boundary Conditions in Quantum Transport Theory

1Fachbereich Mathematik, Universität Köln Weyertal, Köln 86-90 D-50931, Germany
2physics Department, Virginia Polytechnic Institute, State University, Blacksburg, VA 24061-0435, USA

Received 13 August 1997; Revised 1 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Anton Arnold, Horst Lange, and Paul F. Zweifel, “A discrete-velocity, stationary Wigner equation,” Journal of Mathematical Physics, vol. 41, no. 11, pp. 7167, 2000. View at Publisher · View at Google Scholar
  • J Banasiak, and L Barletti, “On the existence of propagators in stationary Wigner equation without velocity cut-off,” Transport Theory And Statistical Physics, vol. 30, no. 7, pp. 659–672, 2001. View at Publisher · View at Google Scholar
  • Luigi Barletti, and Paul F. Zweifel, “Parity-decomposition method for the stationary Wigner equation with inflow boundary conditions,” Transport Theory and Statistical Physics, vol. 30, no. 4-6, pp. 507–520, 2001. View at Publisher · View at Google Scholar
  • Luigi Barletti, “Wigner Envelope Functions for Electron Transport in Semiconductor Devices,” Transport Theory and Statistical Physics, vol. 32, no. 3-4, pp. 253–277, 2003. View at Publisher · View at Google Scholar
  • Chiara Manzini, and Luigi Barletti, “An analysis of the Wigner–Poisson problem with inflow boundary conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 60, no. 1, pp. 77–100, 2005. View at Publisher · View at Google Scholar
  • Chiara Manzini, “On the three-dimensional Wigner–Poisson problem with inflow boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 184–196, 2006. View at Publisher · View at Google Scholar